# SDR SWIA201232258

- Difficulty date: November 27, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 37,527 hours, 54,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND RED FLOOR TRACK LIGHT INOPERATIVE.  (SERVICE)  REPAIRED WIRE ON FLOOR EMERGENCY TRACK LIGHT.
